RESEARCH & PUBLICATIONS

International Journals:

[1]  R.Vasanthi , K.Subramanian, Vertex covering transversal domination in graphs,   International Journal of Mathematics and Soft Computing, Vol.5, No.2 (2015), 01 – 07

[2]  R.Vasanthi , K.Subramanian, On vertex covering transversal domination number  of regular graphs, The Scientific World Journal, Vol 2016, Article ID 1029024, 7 pages   

[3]  R.Vasanthi , K.Subramanian, Vertex covering transversal domatic number of graphs   Advances and Applications in Discrete Mathematics, Volume 18, Number 1, 2017,  pp 87-105 

[4] M. Perumalsamy, P. Arul Paul Sudhahar, J. John and R. Vasanthi, Edge Fixed Steiner Number of a Graph,International Journal of Mathematical Analysis Vol. 11, 2017, no. 16, 771 – 785

[5] R.Vasanthi , K.Subramanian, On the minimum vertex covering transversal dominating sets in graphs and their classification, Discrete Mathematics, Algorithms and Applications, Vol. 09, No.05, (2017).

[6] R.Vasanthi , K.Subramanian, Convex hull of   in graphs, International Journal of Computer Applications, Volume 180 ,No.23,2018

 [7] R.Vasanthi , M. Perumalsamy, K.Subramanian,  On the Convex hull of  in graphs, Global Journal of Pure and Applied Mathematics,Volume 15 Number 5, 2019 ,pp. 743-754

[8] M. Perumalsamy, P. Arul Paul Sudhahar, J. John and R. Vasanthi, The forcing edge fixed Steiner number of a Graph, Journal of Statistics and Management Systems, 22 (1), 2019,1-10

[9] M. Perumalsamy, P. Arul Paul Sudhahar, J. Johnand R. VasanthiEdge Fixed edge Steiner Number of a Graph, International Journal of Computational System Engineering, 5,No.4, (2019).

[10] M. Perumalsamy, P. Arul Paul Sudhaharand  R.Vasanthi, Extreme Edge Fixed Steiner Graphs, International Journal of Computer Applications, 178,No. 51,2019.

[11] M. Perumalsamy , P. Arul Paul Sudhahar and R. Vasanthi,The Upper Edge Fixed Steiner  Number of a Graph,  International Journal of Mathematics and its Applications,6(2–A)(2018), 337–343 ISSN: 2347-1557

 [12]  T. Anitha and D. Krishnaswamy, Roughness in subtraction semigroups, International journal of Algebra, V6,Number 32, pp. 1569-1578, 2011.

[13]  T. Anitha and D. Krishnaswamy, (λ,μ)- Fuzzy quasi ideals and (λ,μ )-Fuzzy bi-iedals in ternary

semirings, Malaya Journal of Mathematik, V4, No 1, pp 171-177, 2013.

[14]  T. Anitha and D. Krishnaswamy, (λ,μ)- Fuzzy prime ideals in ternary semirings, Annals of fuzzy mathematics and informatics, V8, No 1, pp 47-54, 2014.

[15]  T. Anitha and D. Krishnaswamy, Fuzzy prime ideals in ternary semirings, Annals of fuzzy mathematics and informatics, V7, No 5, pp 755-763, 2014.

[16]  P. Dheena, T.Anitha, On intuitionistic Q-fuzzy sets in ternary semirings, Annals of fuzzy mathematics and informatics, V9, No 6, pp 925-940, 2015.

[17]  T. Anitha, D. Krisnaswamy, (λ,μ)- Fuzzy ideals in ternary semirings,  Journal of Prime Research in Mathematics, V11, No 818-5495, pp 85-92, 2015.

 [18]  T. Anitha, (λ,μ)- Fuzzy ideals in ordered ternary semigroups, Malaya Journal of Mathematik, s(2),  pp 326-335, 2015.

[19]  D. Krishnaswamy, J. Jayaraj and T. Anitha, interval-valued intuitionistic fuzzy bi-ideals in ternary semirings, Romanian Journal of Mathematics and Computer science, V6 (1), pp 6-15, 2016.

[20]  D. Krishnaswamy,  J. Jayaraj and T. Anitha, interval-valued intuitionistic fuzzy k-ideals in ternary semirings, The Journal of Fuzzy mathematics, V24, No 4, pp.941-954, 2016.

[21]  J. Jayaraj and T. Anitha, interval-valued intuitionistic Q-fuzzy bi-ideals in ternary semirings, Malaya Journal of Mathematik, V1, No S(1), pp 144-150, 2019.

[22]  T. Anitha , J. Jayaraj and Thirumaran. S,-Fuzzy  ideals in ternary semirings, Malaya Journal of Mathematik, V1, No S(1), pp 120-125, 2019.

[23]  J. Jayaraj and T. Anitha , Interval valued -Fuzzy  ideals in ternary semirings, Recent trends in Pure and Applied Mathematics, AIP Conf. Proc. 2177, pp 020026-1—020026-7, 2019.

 

International Conferences:

 

  1. Vasanthi, M. Perumalsamy presented a paper entitled “Edge fixed edge Steiner number of a graph” in the International Conference on‘Mathematical Modeling and Computational Methods in Science and Engineering’ ,held at Alagappa University, Karaikudi during Feb. 20-22, 2017.

 

  1. Anitha T, Interval-Valued Anti Fuzzy ideals in Ternary Semirings, 4th International Conference on Emerging Trends in Multidisciplinary Research, Feb 23-24, 2019, Shanmuga Industries Arts & Science College,Tiruvannamalai, pp. 9-9. Tiruvannamalai, Arunai International Research Foundation.
  2. Anitha T, (∈,∈∨ q)-Fuzzy Prime ideals in Ternary Semirings, Recent Advancements in Pure and Applied Mathematics, Feb 25-25, 2019, Government Arts College(Autonomous),Kumbakonam, pp. 13-13. Kumbakonam, Ramanujan Research Centre,PG & Research Department of Mathematics.

 

National Conferences:

 

  1. Dheena.P, Krishnaswamy, D and T. Anitha, (λ,μ)- Fuzzy ideals in ternary semirings., National                 Conference on Mathematical Modelling 2012(supported by UGC), Feb 23-24, 2012, Department of      Mathematics,Annamalai University, pp. 9-9. Chidambaram, Annamalai University.
  1. Anitha T, (λ,μ)- Fuzzy ideals in Ordered Ternary Semigroups, National Conference on Applied Mathematics and Computer Simulation-Recent Trends-2015, Oct 7-8, 2015, Tranquebar Bishop Manikam Lutheran College(TELC),Porayar, pp. 36-36. Porayar, PG & Research Department of Mathematics,TELC.
  2. Anitha.T , J.Jayaraj and Thirumaran.S, (∈,∈∨ q)-Fuzzy ideals in Ternary Semirings, National Conference on Recent Research Development in Pure and Applied Mathematics, Feb 21-22, 2019, Government Arts College(Autonomous), Karur, pp. 13-13. Karur, PG & Research Department of Mathematics,Karur.